Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Discrete conformal groups and measurable dynamics

Author: Dennis Sullivan
Journal: Bull. Amer. Math. Soc. 6 (1982), 57-73
MSC (1980): Primary 32H20, 58F11, 58F17; Secondary 58F18, 10F05
MathSciNet review: 634434
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] Lars Ahlfors, (i) Finitely generated Kleinian groups, Amer. J. Math. 86 (1964), 413-429. MR 167618
  • Lars Ahlfors, (ii) Some remarks on Kleinian groups, Tulane Conf. Conformal mappings (1965). MR 171007
  • Lars Ahlfors, (iii) Moebius transformations in several dimensions, Minnesota Book Center, Minneapolis, Minn., 1981. MR 725161
  • [Aa] Jon Aaronson, Pointwise behaviour of infinite measure preserving transformations, Israel J. Math. Math. 32 (1979). MR 531602
  • [As] Jon Aaronson and Dennis Sullivan, Rational ergodicity of the geodesic flow on infinite volume hyperbolic manifolds (manuscript).
  • [B] Lipmann Bers, (i) Spaces of Kleinian groups, Several Complex Variables, I, (Maryland, 1970). MR 271333
  • Lipmann Bers, (ii) See also these proceedings.
  • [B] Rufus Bowen, Hausdorff dimension of quasi-circles, Inst. Hautes Études Sci. Publ. Math.
  • [C et al] Alain Connes, Jack Feldman and Benjamin Weiss, Amenable equivalence relations are hyperfinite, Inst. Hautes Études Sci. Publ. Math. preprint, 1980.
  • [G] Lucy Garnett, Functions and measures harmonic along the leaves of a foliation, Ph.D. Thesis, Dartmouth College, 1981; Inst. Hautes Études Sci. Publ. Math. preprint, June 1980.
  • [K] Wolfgang Krieger, On ergodic flows and isomorphisms of factors, Math. Ann. 223 (1976), 19-70. MR 415341
  • [L] William LeVeque, Continued fractions for the Gaussian field, Indag. Math. (1952).
  • [P] S. J. Patterson, The limit set of a Fuchsian group, Acta Math. B6 (1976), 241-273. [R] Dan Rudolph, manuscript (Maryland). MR 450547
  • [Rn] Marina Ratner, Rigidity of the horocycle flow, preprint, Berkeley, 1980. MR 657240
  • [S] Dennis Sullivan, (i) Disjoint spheres, approximation by imaginary quadratic numbers and the logarithm law for geodesics, Acta Math. (to appear). MR 688349
  • Dennis Sullivan, (ii) On the ergodic theory at infinity of an arbitrary discrete group of hyperbolic motions, Ann. of Math. Studies, No. 97, Princeton Univ. Press, Princeton, N.J., 1981, pp. 465-496. MR 624833
  • Dennis Sullivan, (iii) The density at infinity of a discrete group of hyperbolic motions, Inst. Hautes Études Sci. Publ. Math. 50 (1979). MR 556586
  • Dennis Sullivan, (iv) Entropy, Hausdorff measures old and new, and limit sets of geometrically finite Kleinian groups, Acta Math. (to appear). MR 766265
  • Dennis Sullivan, (v) Growth of positive harmonic functions and Kleinian group limit sets of planar measure zero and Hausdorff dimension two, N. Kuiper 60th Birthday Volume (Holland), Springer-Verlag, 1981. MR 655423
  • Dennis Sullivan, (vi) On the finiteness of cusps, Acta Math. (to appear).
  • Dennis Sullivan, (vii) The exponential size of a Riemannian manifold relative to heat flow, Acta Math. (submitted).
  • [Sc] Klaus Schmidt, Cocycles of ergodic group actions, Warwick Notes, 1976.
  • [T] Bill Thurston, (i) Geometry and topology of three-manifolds, preprint, Princeton Univ., 1978; to be published by Princeton Univ. Press, 1982.
  • Bill Thurston, (ii) Hyperbolic structures on 3-manifolds, I. Deformation of acylindrical manifolds, Ann. of Math. (to appear).
  • [Tu] Pekka Tukia, Rigidity of Kleinian groups and dimensionality of the limit set, preprint, Univ. of Helsinki, 1981.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 32H20, 58F11, 58F17, 58F18, 10F05

Retrieve articles in all journals with MSC (1980): 32H20, 58F11, 58F17, 58F18, 10F05

Additional Information


American Mathematical Society